Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had irregular menstrual cycle. On steron, gynaset. What are the side effects?

Hi, I had irregular menstrual cycle, so I visited a doctor (DGO). She prescribed Steron (or) Gynaset, to be taken 2 tablets in night from the 20th day of periods. Along with this Zeromet 500mg 1/2 tablet before food thrice everyday for 8 months, and MCBM69 1 tablet in night for 8 months. Can you tell me the use of each of these medicines and side effects if any?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  1334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Based on the information provided and the medicines that were prescribed to you, you seem to be suffering from Poly cystic Ovarian Syndrome ( PCOS).

Steron or Gynaset contains Norethisterone which regularizes your menstrual cycle . side effects are nausea, vomiting, head ache, dizziness, acne, breast tenderness, irregular bowel movements are the common side effects.
zeromet contains Metformin which reduces the androgen production . side effects are nausea,decreased appetite, flatulence and cramps.
MCBM69 contains vitamin B12, B6 and folic acid which is usually given as a supportive treatment and also improves fertility. side effects are nausea, vomiting.

Hope you got the information you are looking for

Dr Sai Rajesh
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor